# SDR CNMA20090049

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING GALLEY AT STA 879, X44.  REMOVED CORROSION IAW SRM 51-21-24 VOL II, REV 94 WITHOUT LIMITS DEPTH MATERIAL REMOVED 3.5 MM.   FABRICATED PN AWD7743-503, REF DWG AWD 7743 AND INSTALL NEW PN IAW SRM 51-31-03, VOL II, REV 94, PAGES 1 THRU 66 AS APPLICABLE.
